MathSciNet Relay Station
MathSciNet bibliographic data
MR2468969 34C28 (37D45 39A11 93D15)
An, Hong-Li; Chen, Yong The function cascade synchronization scheme for discrete-time hyperchaotic systems. Commun. Nonlinear Sci. Numer. Simul. 14 (2009), no. 4, 1494–1501.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement